Some common fixed point theorems for owc mappings with applications

dc.contributor.authorSamet, B.
dc.contributor.authorSihag, V.
dc.contributor.authorVats, R.K.
dc.contributor.authorVetro, C.
dc.date.accessioned2020-03-31T08:45:57Z
dc.date.available2020-03-31T08:45:57Z
dc.date.issued2013
dc.description.abstractStarting from the setting of fuzzy metric spaces, we give some new common fixed point theorems for a pair of occasionally weakly compatible (owc) self-mappings satisfying a mixed contractive condition. In proving our results, we do not need to use the triangular inequality. Also we obtain analogous results for two pairs of owc self-mappings by assuming symmetry only on the set of points of coincidence. These results unify, extend and complement some results existing in the literature. Finally, we give some applications of our results. Copyright 2013 Watam Press.en_US
dc.identifier.citationDynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 2013, Vol.20, 3, pp.285-299en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/13466
dc.titleSome common fixed point theorems for owc mappings with applicationsen_US
dc.typeArticleen_US

Files